In order to bring you the best possible user experience, this site uses Javascript. If you are seeing this message, it is likely that the Javascript option in your browser is disabled. For optimal viewing of this site, please ensure that Javascript is enabled for your browser.
Did you know that your browser is out of date? To get the best experience using our website we recommend that you upgrade to a newer version. Learn more.

We use cookies to optimise the design of this website and make continuous improvement. By continuing your visit, you consent to the use of cookies. Learn more

How to prevent Chemotherapy-Induced Cardiotoxicity

Eugenio Greco, EACPR Prevention, Epidemiology & Population Science Section, answers key questions

Anticancer drugs can induce cardiotoxicity; the dilated cardiomyopathy secondary to chemotherapy is more insidious than various cardiomyopathies: 40% of the patients under anthracyclines treatment manifest ventricular arrhythmias, 5% of them manifest left ventricular systolic dysfunction and Congestive Heart Failure. For these patients at high cardiotoxic risk it is therefore very important to prevent cardiovascular damage.



Restricted content

This content is restricted to EACPR Ivory or Silver members.